# SDR DL757991216

- Difficulty date: May 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N625DL
- Make and model: Boeing 757232
- Aircraft serial: 22915
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 144N31201
- Condition: Dented
- Location: Bs 920
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND TO FUSELAGE SKIN AT BS 920, S3R.  DAMAGE CUTOUT WAS APPROX 4 BY 4.  REPAIRED PER ERA 333190-14.
